RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 2, Pages 144–156 (Mi mz2151)  

This article is cited in 5 scientific papers (total in 7 papers)

Distribution of numbers with a given number of prime divisors in progressions

N. M. Timofeev, M. B. Khripunova

Vladimir State Pedagogical University

Full text: PDF file (1610 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:2, 204–212

Bibliographic databases:

UDC: 511
Received: 15.11.1993

Citation: N. M. Timofeev, M. B. Khripunova, “Distribution of numbers with a given number of prime divisors in progressions”, Mat. Zametki, 55:2 (1994), 144–156; Math. Notes, 55:2 (1994), 204–212

Citation in format AMSBIB
\Bibitem{TimKhr94}
\by N.~M.~Timofeev, M.~B.~Khripunova
\paper Distribution of numbers with a given number of prime divisors in progressions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 2
\pages 144--156
\mathnet{http://mi.mathnet.ru/mz2151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275329}
\zmath{https://zbmath.org/?q=an:0839.11038}
\elib{http://elibrary.ru/item.asp?id=12744314}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 2
\pages 204--212
\crossref{https://doi.org/10.1007/BF02113303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500033}


Linking options:
  • http://mi.mathnet.ru/eng/mz2151
  • http://mi.mathnet.ru/eng/mz/v55/i2/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Timofeev, “The Hardy–Littlewood problem for numbers with a fixed number of prime divisors”, Izv. Math., 59:6 (1995), 1283–1309  mathnet  crossref  mathscinet  zmath  isi
    2. N. M. Timofeev, M. B. Khripunova, “The Titchmarsh problem with integers having a given number of prime divisors”, Math. Notes, 59:4 (1996), 421–434  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. B. Khripunova, “Additive problems for integers with a given number of prime divisors”, Math. Notes, 63:5 (1998), 658–669  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. M. Timofeev, “On the difference of the number of prime divisors of consecutive numbers”, Math. Notes, 66:4 (1999), 474–488  mathnet  crossref  crossref  mathscinet  isi
    5. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Russian Math. Surveys, 58:4 (2003), 773–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. N. M. Timofeev, M. B. Khripunova, “The Concentration Function of Additive Functions with Nonmultiplicative Weight”, Math. Notes, 75:6 (2004), 819–835  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. N. Chubarikov, N. M. Dobrovolskii, “Yubilei Chebyshevskogo sbornika”, Chebyshevskii sb., 17:4 (2016), 5–10  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:75
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019